MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC ARCPOINT; BRONCHOSCOPE (FLEXIBLE OR RIGID)

COVIDIEN LP - SUPERDIMENSION INC ARCPOINT; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number ILS-2100-PN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during a procedure, the patient had a pneumothorax.To resolve the issue, a chest tube was used and the patient was hospitalized.The physician was able to complete the electromagnetic navigational bronchoscopy (enb) portion of the case.The patient had an extended patient hospitalization as well.
 
Additional Manufacturer Narrative
Pneumothorax is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARCPOINT
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
amy beeman
161 cheshire lane, suite 100
plymouth, MN 55441
7632104064
MDR Report Key14103168
Report Number3004962788-2022-00026
Device Sequence Number17389654
Product Code EOQ
UDI-Device Identifier10884521723610
UDI-Public10884521723610
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K163537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberILS-2100-PN
Device Catalogue NumberILS-2100-PN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale